# SDR SWIA200718991

- Difficulty date: December 20, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 4,789 hours, 3,279 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 4038 - EMERGENCY LIGHTS ARE ON IN THE CABIN WITH SWITCH IN ARMED POSITION.  REPLACED CIRCUIT CARD NR 5 IN JB11 IAW MM 24-06-11, P/N E520005-705A.
